# SDR TRAX200700593

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 21,508 hours, 18,242 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RECEIVED NOSEWHEEL STEERING INOP MSG ON EICAS FOLLOWED QRH BUT MSG DID NOT GO OUT WHEN NLG STEERING SWITCH RETURNED TO ARMED POS TURNED NLG STEERING BACK OFF AS PER QRH AND COORDINATED WITH MX AND FLT CONTROL TO RTB  {A/C RETURNED TO ATL AFTER T/O}  (EMERGENCY DECLARED} RERIGGED NOSE WHEEL STEERING ECU IAW CRJ 200 AMM 32-51-00 AND CRJ 200 AMM 32-51-20 OPS CHK GOOD. {SDR -CLOSED}
